Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Part 2: Ulcerative Colitis & HIV and use of immunosuppresants
Aug 22, 2012

Thank you so much for coming back to me Dr Henry. Greatly appreciated.

However, you say mostly your patients 'do ok' whilst on Azathioprince. What do you mean by this? Does it mean that CD4's won't be effected at all? Or have your patients seen decreases in % and CD4 counts?

Many thanks again

Delby

Response from Dr. Henry

There generally has been a mild/modest effect on CD4 counts that werent clinically significant. KH



Previous
Help with Isentress/Turvada side effects?
Next
positive in negative couples

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement